# SDR COMA0660121

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,649 hours, 21,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 601R93106107
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5893- EN ROUTE CVG-YYZ RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND PERFORMED A ZERO DEGREE FLAP LANDING.  REPLACED THE RIGHT WING NR 2 FLEX SHAFT.
